# SDR UHLA2012091000287

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 22,919 hours, 14,271 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable Assy
- Condition: Broken
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INDICATION UNCLEAR.  T/S TO BROKEN R2 DOOR EMERGENCY EVAC SLIDE MECHANISM FLEXBALL CABLE BROKEN.  REMOVED AND REPLACED FLEXBALL CABLE ASSY IAW EMB 170 MM 52-42-40.  OPS CHECK GOOD IAW EMB 170 MM 52-42-400-700-802A.
